# SDR 03FDEA02244

- Difficulty date: December 24, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 65,364 hours, 21,935 cycles
- Engine: Ge CF66D
- Engine time: 70,437 hours, 28,182 cycles
- System (JASC): 7250 · Turbine Section
- Part: Case
- Condition: Split
- Location: Turbine
- Part time: 70,437 hours, 28,182 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, M, J
- Precautionary procedure: A

## Discrepancy

DURING TO AT 300 FT, NR 3 EGT "X'ED" OUT. EAD SHOWED ENG NR 3 EXCEEDANCE. EGT X WENT AWAY AND SHOWED NORMAL EGT.  EGT THEN SPIKED INTO THE RED SHOWING 1027 EGT.   THROTTLE WAS RETARDED AND ALL INDICATIONS (N1, EGT, N2, AND FUEL FLOW) WERE NORMAL, NO OTHER INDICATIONS WERE ABNORMAL.  RETURNED FOR LANDING.   FOUND OPEN FROM PIN A LT SIDE JUNCTION AND PIN A OF RT SIDE JUNCTION, ALSO FOUND CRACKED HARDLINE AT BOTTOM OF ENGINE.  FOUND LOWER TURBINE CASE SPLIT LINE STUD BROKEN AT THE SIX O`CLOCK POSITION. HARNESS IS ON THE ENG BUT NOT COMPLETELY INSTALLED.  REPLACED BROKEN STUD, AND RESECURED THE AFT THERMOCOUPLE.  RAN NR 3 ENGINE TO OPS CHECK NR 3 EGT SYSTEM. CHECKS NORMAL,
